- 6 years ago
- Wedding: December 2013
Okay, just in case my post about breastfeeding wasn’t enough for everyone…
Bit of a health care question. Again Too Much Information TMI Too Much Information.
I have ADD. If I take my meds, I’m perfectly fine, and you wouldn’t know it was an issue.
Anyways, I’ve been on the same dose for years. 18mg of Concerta (Methylphenidate). It was beginning to “not work,” and my psychiatrist increased my dose to 36mg. It seems to be working amazingly, and I’m feeling better already.
I’m really not sure how to say this nicely-
My crotch stinks.
Oh my God, it’s so disgusting.
I know that Concerta is an amphetamine, and I remember from working in a drug rehab clinic, that the Speed female users had really bad smelling vaginas. I should probably clarify how I know that, haha, just to not sound like a creep. Part of my job was to supervise the urine samples, so I was in the bathroom with the women. It was a distinct “foul” odor that accompanied the patients who were regular speed hours. The doctors specifically warned me about the smell on my first day, and not to be surprised by how bad it can be.
I never bothered to ask why, because I wasn’t on any medication at that point.
Now that my dose has increased, I can smell that distinct gross odor on myself. Seriously, it is so disgusting.
I shower every morning. I have the feminine hygiene wipes. My crotch smells disgusting. Even Fiance has commented on its new unpleasant smell.
Has anyone else had this happen, or does anyone know how to make the smell go away? I would really rather not contact my male psychiatrist over my vagina…haha.
PS. I’m really sorry if I traumatized anyone with this post.